Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from underweight. Best medicine to increase weight?

Hi, I am 25 year old single girl working in manufacturing organization as HR Generalist. My weight is only 40kg which is underweight . Please do help me out to gain weight at least 10 kg more than curently i am having. thank you for considering my question. looking forward to positive responce from you Warm Regards, Mamta Singh +0000
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response

Thanks for writing to health care magic.

What is your height. Weight among several other factors is also dependent on height.

First we will have to rule out various causes of your low weight.

Do you have any other complaints associated like recurrent fever etc.

Try to consume a good calorie food high in fat and protein.

Do a regular exercise like walking.

Hope this helps.
Take care.
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor